# SDR C2XA11SH133

- Difficulty date: September 12, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145ER
- Aircraft serial: 145009
- Aircraft time: 28,198 hours, 26,909 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Splice
- Part number: 14520578029
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LONGITUDINAL SKIN SPLICE BETWEEN FRAME 14-15, STRINGER 18L-19L CORRODED (LOCAL LEVEL 2).  MAINTENANCE PERFORMED REPAIR ON LONGITUDINAL SKIN SPLICE BETWEEN FRAME 14-15, STRINGER 18L- 19L IAW EMB-145 CPM 51-21-00.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
